Electronic Journal of Probability

Asymptotic expansion of Skorohod integrals

David Nualart and Nakahiro Yoshida

Full-text: Open access

Abstract

Asymptotic expansion of the distribution of a perturbation $Z_n$ of a Skorohod integral jointly with a reference variable $X_n$ is derived. We introduce a second-order interpolation formula in frequency domain to expand a characteristic functional and combine it with the scheme developed in the martingale expansion. The second-order interpolation and Fourier inversion give asymptotic expansion of the expectation $E[f(Z_n,X_n)]$ for differentiable functions $f$ and also measurable functions $f$. In the latter case, the interpolation method connects the two non-degeneracies of variables for finite $n$ and $\infty $. Random symbols are used for expressing the asymptotic expansion formula. Quasi tangent, quasi torsion and modified quasi torsion are introduced in this paper. We identify these random symbols for a certain quadratic form of a fractional Brownian motion and for a quadratic from of a fractional Brownian motion with random weights. For a quadratic form of a Brownian motion with random weights, we observe that our formula reproduces the formula originally obtained by the martingale expansion.

Article information

Source
Electron. J. Probab., Volume 24 (2019), paper no. 119, 64 pp.

Dates
Received: 22 April 2018
Accepted: 29 April 2019
First available in Project Euclid: 31 October 2019

Permanent link to this document
https://projecteuclid.org/euclid.ejp/1572508843

Digital Object Identifier
doi:10.1214/19-EJP310

Subjects
Primary: 60F05: Central limit and other weak theorems 60H07: Stochastic calculus of variations and the Malliavin calculus 60G22: Fractional processes, including fractional Brownian motion 62E20: Asymptotic distribution theory

Keywords
asymptotic expansion Skorohod integral interpolation random symbol quasi tangent quasi torsion modified quasi torsion Malliavain covariance quadratic form fractional Brownian motion

Rights
Creative Commons Attribution 4.0 International License.

Citation

Nualart, David; Yoshida, Nakahiro. Asymptotic expansion of Skorohod integrals. Electron. J. Probab. 24 (2019), paper no. 119, 64 pp. doi:10.1214/19-EJP310. https://projecteuclid.org/euclid.ejp/1572508843


Export citation

References

  • [1] Bhattacharya, R.N., Rao, R.R.: Normal approximation and asymptotic expansions, vol. 64. SIAM (2010).
  • [2] Cheridito, P., Nualart, D.: Stochastic integral of divergence type with respect to fractional Brownian motion with Hurst parameter ${H}\in (0, 1/2)$. In: Annales de l’Institut Henri Poincare (B) Probability and Statistics, vol. 41, pp. 1049–1081. Elsevier (2005).
  • [3] Corcuera, J.M., Nualart, D., Woerner, J.H.: Power variation of some integral fractional processes. Bernoulli 12(4), 713–735 (2006).
  • [4] Eden, R., Víquez, J.: Nourdin–Peccati analysis on Wiener and Wiener–Poisson space for general distributions. Stochastic Processes and their Applications 125(1), 182–216 (2015).
  • [5] Götze, F., Hipp, C.: Asymptotic expansions for sums of weakly dependent random vectors. Z. Wahrsch. Verw. Gebiete 64(2), 211–239 (1983).
  • [6] Götze, F., Hipp, C.: Asymptotic distribution of statistics in time series. Ann. Statist. 22(4), 2062–2088 (1994).
  • [7] Harnett, D., Nualart, D.: Weak convergence of the Stratonovich integral with respect to a class of Gaussian processes. Stochastic Processes and their Applications 122(10), 3460–3505 (2012).
  • [8] Harnett, D., Nualart, D., et al.: Central limit theorem for a Stratonovich integral with Malliavin calculus. The Annals of Probability 41(4), 2820–2879 (2013).
  • [9] Ikeda, N., Watanabe, S.: Stochastic differential equations and diffusion processes, vol. 24. North-Holland Publishing Co. (1989).
  • [10] Kusuoka, S., Yoshida, N.: Malliavin calculus, geometric mixing, and expansion of diffusion functionals. Probab. Theory Related Fields 116(4), 457–484 (2000).
  • [11] Kusuoka, S., Tudor, C.A.: Stein’s method for invariant measures of diffusions via Malliavin calculus. Stochastic Processes and their Applications 122(4), 1627–1651 (2012).
  • [12] Mykland, P.A.: Asymptotic expansions and bootstrapping distributions for dependent variables: a martingale approach. Ann. Statist. 20(2), 623–654 (1992).
  • [13] Nourdin, I.: Asymptotic behavior of weighted quadratic and cubic variations of fractional Brownian motion. The Annals of Probability 36(6), 2159–2175 (2008).
  • [14] Nourdin, I., Nualart, D., Peccati, G.: Quantitative stable limit theorems on the Wiener space. The Annals of Probability 44(1), 1–41 (2016).
  • [15] Nourdin, I., Nualart, D., Tudor, C.A.: Central and non-central limit theorems for weighted power variations of fractional Brownian motion. In: Annales de l’Institut Henri Poincaré, Probabilités et Statistiques, vol. 46, pp. 1055–1079. Institut Henri Poincaré (2010).
  • [16] Nourdin, I., Peccati, G.: Weighted power variations of iterated Brownian motion. Electronic Journal of Probability 13, 1229–1256 (2008).
  • [17] Nourdin, I., Peccati, G.: Stein’s method on Wiener chaos. Probability Theory and Related Fields 145(1), 75–118 (2009).
  • [18] Nualart, D.: The Malliavin calculus and related topics, second edn. Probability and its Applications (New York). Springer-Verlag, Berlin (2006).
  • [19] Nualart, D., Ortiz-Latorre, S.: Central limit theorems for multiple stochastic integrals and Malliavin calculus. Stochastic Processes and their Applications 118(4), 614–628 (2008).
  • [20] Nualart, D., Peccati, G.: Central limit theorems for sequences of multiple stochastic integrals. The Annals of Probability 33(1), 177–193 (2005).
  • [21] Peccati, G., Taqqu, M.S.: Stable convergence of multiple Wiener-Itô integrals. Journal of Theoretical Probability 21(3), 527–570 (2008).
  • [22] Peccati, G., Tudor, C.A.: Gaussian limits for vector-valued multiple stochastic integrals. Séminaire de Probabilités XXXVIII 1857, 247–262 (2005).
  • [23] Peccati, G., Yor, M.: Four limit theorems for quadratic functionals of brownian motion and brownian bridge. In: Csörgö, M and Horváth, Lajos and Szyszkowicz, Barbara (Eds.) Asymptotic Methods in Stochastics: Festschrift for Miklós Csörgö, pp. 75–88. American Mathematical Society (2004).
  • [24] Podolskij, M., Veliyev, B., Yoshida, N.: Edgeworth expansion for the pre-averaging estimator. Stochastic Processes and their Applications (2017).
  • [25] Podolskij, M., Yoshida, N., et al.: Edgeworth expansion for functionals of continuous diffusion processes. The Annals of Applied Probability 26(6), 3415–3455 (2016).
  • [26] Tudor, C., Yoshida, N.: Asymptotic expansion for vector-valued sequences of multiple integrals. Preprint (2017)
  • [27] Yoshida, N.: Malliavin calculus and asymptotic expansion for martingales. Probab. Theory Related Fields 109(3), 301–342 (1997).
  • [28] Yoshida, N.: Malliavin calculus and martingale expansion. Bulletin des sciences mathematiques 125(6–7), 431–456 (2001).
  • [29] Yoshida, N.: Partial mixing and Edgeworth expansion. Probability Theory and Related Fields 129(4), 559–624 (2004).
  • [30] Yoshida, N.: Asymptotic expansion for the quadratic form of the diffusion process. arXiv:1212.5845 (2012)
  • [31] Yoshida, N.: Martingale expansion in mixed normal limit. Stochastic Processes and their Applications 123(3), 887–933 (2013).
  • [32] Yoshida, N.: Asymptotic expansions for stochastic processes. In: M. Denker, E. Waymire (Eds.) Rabi N. Bhattacharya, pp. 15–32. Springer (2016).